# SDR SWIA202164674

- Difficulty date: December 23, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH FLOOR SEAT RAIL RBL9 MULTIPLE AREAS OF CORROSION FS581-685   (C CHECK RO 02/22/2022)   RH FLOOR SEAT RAIL RBL9 FS581-685 HAS CORROSION IN AREAS THAT HAS NO DAMAGED ALLOWED AND IS OUT OF LIMITS REF CRJ700 SRM 53-31-49-101-001-A01. REMOVED BAD SEAT TRACK REF CRJ700 AMM 53-00-49-000-801-A03. ORDERED AND RECEIVED REPLACEMENT SEAT TRACK PART# SH670-33425-3 WITH REPLACEMENT FASTENERS. INSTALLED REPLACEMENT SEAT TRACK WITH REPLACEMENT FASTENERS REF CRJ700 AMM 53-00-49-400-801-A03.
